# SDR UIEA2025052100656

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,699 hours, 18,085 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rod
- Part number: A29793
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE INBOARD, HOLD OPEN ROD, CORE COWL LH DAMAGE WON'T LOCK.( REMOVED AND REPLACED #1 ENG INBOARD HOLD OPEN ROD COWL LH AS REQUIRED IAW B767 AMM 71-11-11 AND 20-11-00. NO FURTHER DEFECTS NOTED. )
